# SDR USAA2009020990302

- Difficulty date: January 16, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 62,123 hours, 27,755 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pin
- Part number: D3215303000800
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON LEFT MAIN LANDING GEAR REAR PINTLE PIN.  REPLACED LEFT MAIN LANDING GEAR REAR PINTLE PIN IAW US AIRWAYS TASK CARD R4M32304.
